# SDR DALA2017083106468

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 30,795 hours, 20,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THEY COULD NOT CONTROL THE EMERGENCY PATHWAY LIGHTING IN THE CABIN: IT WOULD FLICKER ON AND OFF ON ITS OWN. MAINTENANCE CALLED IT AN ANOMALY AND DID NOT DO ANY FURTHER TROUBLESHOOTING.
